# SDR SIMA200730203

- Difficulty date: October 27, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- Aircraft time: 18,627 hours, 22,774 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 7085742
- Part serial: 00606
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN BRINGING POWER UP FOR THE REQUIRED METHOD A TAKEOFF THE AIRCRAFT PULLED SEVERELY TO THE LEFT WITH THE BRAKES APPLIED AFTER ABOVE EVENT AIRCRAFT REQUIRED EXCESSIVE LIGHT INPUT ON THE TILLER TO STEER STRAIGHT.  REMOVED AND REPLACED NLG STEERING ACTUATOR IAW SAAB 340 AMM 32-50-25.  OPERATION CHECK GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
